Toggle Main Menu Toggle Search

Open Access padlockePrints

Spectral Expansion Solution for a Class of Markov Models: Application and Comparison with the Matrix-Geometric Method

Lookup NU author(s): Emeritus Professor Isi Mitrani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

Many two-dimensional Markov models whose state space is a semi-infinite strip (i.e. finite in one dimension and infinite in the other) can be solved efficiently by means of spectral expansion. This method and its application are described in the context of an M/M//N queue with general breakdowns and repairs. The results of experiments aimed at evaluating the relative merits of the spectral expansion and the matrix-geometric solutions are also presented.


Publication metadata

Author(s): Mitrani I, Chakka R

Publication type: Article

Publication status: Published

Journal: Performance Evaluation

Year: 1995

Volume: 23

Issue: 3

Pages: 241-260

ISSN (print): 0166-5316

ISSN (electronic): 1872-745X

Publisher: Elsevier BV

URL: http://dx.doi.org/10.1016/0166-5316(94)00025-F

DOI: 10.1016/0166-5316(94)00025-F


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share